[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IPk] Re: Can someone help me out please

Hi Julian

How crap that you weren't warned. Perhaps your GP didn't know, or didn't 
check drug interactions? I decided to have a look and see what I could find 
out about the drug ... there's not much info out there relevant to diabetic 
control - EXCEPT that if you use Lantus (I don't remember, do you?) 
dextropropoxyphene (that and paracetamol constitute the Co-proxamol) makes 
it work better! Source: 

Can't find anything about the drug interacting with other insulins, but 
definitely one to look out for, for Lantus users by the looks.


At 03:56 PM 16/07/2003, you wrote:

>  As to the message i posted last night. After a few hours in casualty due 
> to the
>most severe hypo I've had in years, the cause was eventually discovered, and I
>was amazed: I had visited my GP earlier in the day and was prescribed some
>strong pain killers (Co-Proxamol) Apparently one of the side effects of these
>pills is that it can lower your blood sugar without any warning. Something so
>simple, yet I had no idea. I've had no more of the pills and after all the IV
>stuff etc my blood is now running at a steady 7 - 7.9.

Peer support for Type 1 diabetics, friends, family and others
for HELP or to subscribe/unsubscribe, contact: